# SDR CA011113008

- Difficulty date: October 26, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Bypass Valve
- Part number: 808442
- Condition: Failed
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) LT ACM UNCONTROLLABLE IN AUTO OR MANUAL, AFT EQUIPMENT BAY FILLED WITH SMOKE. MCO MAINTENANCE REMOVED AND REPLACED DUEL BYPASS VALVE, DUCT SLEEVE AND COUPLING. ALSO HEAT EXCHANGES WAS REPLACED ON OVERNIGHT IN CVG. AIRCRAFT RETURNED TO SERVICE.
